advertisement
Question
Posted by: Ronald | 2012-05-22

Weak Erections

Good Day

My cholesterol level is about 7.6 &  I am taking simvastatin &  disprin as prescribed by my gp. Could the high cholesterol be what is causing my erection problems? I sometimes struggle to maintain an erection during sex. If yes what I can take to assist me with this problem? I am 37 years old. I am due to check my levels again in July.

Thank you,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

please consult your GP. through consultation with the GP, they will be able to ascertain the causes and correct treatment for erectile dysfunction.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: iItumeleng | 2012-05-22

I experience weak erection everytime i have sex, and i lack confidence because my penis is very small.

Is there anything i can use to enlarge my penis and to make is stronger all the time

Reply to iItumeleng
Posted by: sexologist | 2012-05-22

please consult your GP. through consultation with the GP, they will be able to ascertain the causes and correct treatment for erectile dysfunction.

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement